# SDR DXTA200802964

- Difficulty date: March 25, 2008
- Submitted: April 9, 2008
- Operation: Air carrier
- Aircraft: N138QS
- Make and model: Beech 400A
- Aircraft serial: RK492
- Aircraft time: 759 hours, 707 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Circuit Board
- Part number: 1283640667
- Part serial: NSN
- Condition: False Indication
- Location: Mlg
- Part time: 759 hours, 707 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACTION,ALL GREEN DOWN AND LOCKED LIGHTS EXTINGUISHED. HOWEVER,RED IN TRANSIT LIGHT REMAINED ILLUMINATED. REPLACED GROUND SAFE PCB A161.  OPS CHECK GOOD.  IAW MM 32-60-00.
